# SDR ASAA9780169

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Bent
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 567 - CREW REPORTED, THE L2 DOOR WOULD NOT FULLY CLOSE AND LOCK.  FOUND DOOR PROXIMITY SWITCH BRACKET BENT.  REPOSITIONED BRACKET AND ADJUSTED SWITCH AND DOOR OPERATED NORMALLY.  (M)
